# SDR 2002F01106

- Difficulty date: June 26, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N87508
- Make and model: Cessna 310R
- Aircraft serial: 310R0597
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cylinder
- Condition: Failed
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER FAILED, RESULTING IN NO BRAKING ON RIGHT SIDE OF AIRCRAFT.  PILOT FAILED TO MAINTAIN CONTROL OF AIRCRAFT, AIRCRAFT WENT BEYOND PAVED AREA OFF TAXI WAY ON TO GRASS AREA.  NO DAMAGE WAS DONE TO THE AIRCRAFT.  WHEN PILOT REALIZED THAT BRAKES WERE NOT WORKING, BOTH ENGINES WERE SHUTDOWN AND AIRCRAFT WAS TOWED TO MAINTENANCE. (M)
